MathSciNet Relay Station
MathSciNet bibliographic data
MR3536953 05C50 (15A60 15B57)
Johnson, Charles R.; Spitkovsky, Ilya M.; Stevanovic, Mirjana; Turnansky, Morrison Normal matrices subordinate to a tree and flat portions of the field of values. Linear Algebra Appl. 507 (2016), 198–207.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement